Can your child get a high fever after taking antibiotics?

Answer If your child has been prescribed an antibiotic and continues to run a high fever (> 103 F), one of two things are going on: 1. either the bacterial infection for which the antibiotic was prescribe... Read More »

Top Q&A For: Can your child get a high fever after taking an...

Can your child get high fever while on antibiotics?

I'm not a doctor, but I'm a mom. If the child's on antibiotics then he/she is being treated for a bacterial infection. If the child develops a viral infection, that might cause a fever. Viruses are... Read More »

If A child is found to have a fever of forty degrees Celsius how does a high fever affect the tissues in this child?

How long do antibiotics work after you start taking them?

Oral antibiotics usually reach therapeutic levels around 36-48 hours after the first dose. IV or injected antibiotics might reach therapeutic levels in as little as 4-6 hours.

Your child has strep infection with a 103.3 temperature should you be worried about the high fever?

Answer Deprivation is never having something, removal is having it for a time and then removing it.ANOTHER ANSWERI'M NOT SURE in what context you ask this question, but if it deals with raising/di... Read More »